# SDR UALA2009081002406

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 61,128 hours, 22,675 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285N001132
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE MSG.  RTFL.  ON FLAP RETRACTION LEADING EDGE SLAT DISAGREE MSG.  VISUALLY VERIFIED FLAPS AND SLATS RETRACTED.  SELECTED ALT SLATS AND FLAPS MSG CLEARED.  USED ALT FLAPS TO RETURN TO DEN.  CHECKED FSEUS, NO FAULTS, NO HISTORY.  CHECKED OKAY.
